# SDR DALA2024120211371

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Cracked
- Location: Lh Cusp Web
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LH CUSP WEB (3 EA) STA Y=657 & X=56 AND STA Y=716 & X=44.5 AND Y=888 & X=56 AT PASSENGER CABIN. SUMMARY OF NRC 00426: FABRICATED WEB STA Y-655 TO Y-715 PER B717-200 SRM 53-20-51-01 PROCEDURE 2. REPAIRED CUSP WEB STA 888 & X 56 PER B717-200 SRM 53-00-55-2R-4 FIG 211, CUSP WEB STA Y=716 TO Y=756 X=45 TO X=60 WERE FABRICATED PER NRC 00766 AND WERE INSTALLED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G PAR 8. (LP #0683130)
